Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 33, No. 3 (July, 1981)
H. Tanabe Differentiability of solutions of some unilateral problem of parabolic type 367−403
T. Fujita Vector bundles on ample divisors 405−414
T. Fujita On the structure of polarized manifolds with total deficiency one, II 415−434
T. Ito and M. Kiyota Sharp permutation groups 435−444
K. Hatada Multiplicity one theorem and modular symbols 445−470
T.-C. Kuo and J. N. Ward A theorem on almost analytic equisingularity 471−484
M. McAsey, P. S. Muhly and K.-S. Saito Nonselfadjoint crossed products, II 485−495
S. Izumiya On G-extensible regularity condition and Thom-Boardman singularities 497−504
H.-Q. Bui and Y. Mizuta On the existence of harmonic functions in Lp 505−507
T. Kusano and M. Naito Comparison theorems for functional-differential equations with deviating arguments 509−532
M. Kouno On expansive homeomorphisms on manifolds 533−538
M. Nagisa and J. Tomiyama Completely positive maps in the tensor products of von Neumann algebras 539−550
T. Hasanis Isometric immersions into spheres 551−555

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.